Discussions that mention paxil

Weight Loss board


hello everyone
i have read previous posts about the affects of antidepressants on weight gain and insulin problems and have questions. i started antidepressants 6 years ago. after 2 months on paxil i gained 20 lbs, so i switched brands over the following years, going from celexa, luvux, wellbutrin and prozac. Through all this I have put on 55 pounds and NOTHING so far has worked on taking it off--just keep gaining. After the first year of being on the meds i started developing hypoglycemic symptoms, and it wasn't unti i read these posts that i started associating them with the meds. i have seen countless docs, all telling me that i am not a true hypoglycemic--alot of good that does me. At any rate, I went off the meds in january, in hopes the symptoms would stop and i could lose the weight. so far nothing--i still get shaky, sweaty, feeling like i am going to pass out when i don't eat--and even then i test my blood sugar and its normal.
have any of you had these symptoms? have they gone away after discontinuing the meds? how have you dealt with them? if you read my other posts you will read all i have been doing to lose the weight--nothing is happening, and from reading other people's experience with antidepressants, i wonder if it is even possible. so far i feel like i have wasted a ton of money on personal trainers and delivery diet food. i am thinking of seeing a bariatric specialist--i am sick of seeing doctors that don't really know what they are talking about. a doc last week put me on topamax, a med for epilepsy and mood stabilizer, to help with weight loss--i hear it does help for some, but really i dont expect much. i don't weigh enough to quality for for surgeries like lapband, but i sometimes wish i did.
any help would be greatly appreciated.